Some results on integer-valued polynomials over modules
Bull. Korean Math. Soc. 2020 Vol. 57, No. 5, 1165-1176
https://doi.org/10.4134/BKMS.b190846
Published online September 30, 2020
Ali Reza Naghipour, Javad Sedighi Hafshejani
Shahrekord University; Shahrekord University
Abstract : Let $M$ be a module over a commutative ring $R$. In this paper, we study $\Int(R,M)$, the module of integer-valued polynomials on $M$ over $R$, and $\Int_{M}(R)$, the ring of integer-valued polynomials on $R$ over $M$. We establish some properties of Krull dimensions of $\Int(R,M)$ and $\Int_{M}(R)$. We also determine when $\Int(R,M)$ and $\Int_{M}(R)$ are nontrivial. Among the other results, it is shown that $\Int(\mathbb{Z},M)$ is not Noetherian module over $\Int_{M}(\mathbb{Z})\cap\Int(\mathbb{Z})$, where $M$ is a finitely generated $\mathbb{Z}$-module.
Keywords : Integer-valued polynomial, Noetherian ring, Krull dimension, polynomially torsion-free
MSC numbers : Primary 11C99, 13A99, 13B25, 13F20
Supported by : This work has been financially supported by the research deputy of Shahrekord University. The grant number was 98GRD30M531
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd